# SDR AALA20150914014

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,445 hours, 7,562 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part serial: 0347
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT INBD AFT CORNER OF THE TE WEDGE HAS WORN AN APPROX 0.3 INCH GROOVE INTO LE OF THE WING.  CHECK OUT X-RAY INSPECTION IAW NTM PT2 51-00-01, RESULT NO WATER FOUND.  DAMAGED AREA TRIMMED OFF IAW SRM 51-70-10 REPAIR GENERAL PARA 7.  HFEC INSPECTION CHECK OUT IAW NTM PT 6 51-00-01 PROCEDURE 2, RESULT CRACK FREE.  METAL HOT BOND REPAIR CHECK OUT IAW SRM 57-43-02-2R PROCEDURE 2 REPAIR 2 & SRM 51-70-10 REPAIR 4 FIG 202.
